# SDR F3LA200400094

- Difficulty date: September 16, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- Aircraft time: 34,284 hours, 24,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FLOORBEAM AT STA 967, RBL 27.16, CORRODED AT FLOOR PANEL SCREW NUT PLATE.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-00-51, FIG 202.
